フォロー
Anne Schilling
Anne Schilling
Department of Mathematics, UC Davis
確認したメール アドレス: math.ucdavis.edu - ホームページ
タイトル
引用先
引用先
Crystal bases: representations and combinatorics
D Bump, A Schilling
World Scientific Publishing Company, 2017
1832017
A bijection between Littlewood-Richardson tableaux and rigged configurations
AN Kirillov, A Schilling, M Shimozono
Selecta Mathematica 8 (1), 67, 2002
1352002
Inhomogeneous Lattice Paths, Generalized Kostka Polynomials and A n −1 Supernomials
A Schilling, SO Warnaar
Communications in mathematical physics 202, 359-401, 1999
1341999
Rogers–Schur–Ramanujan type identities for the M (p, p′) minimal models of conformal field theory
A Berkovich, BM McCoy, A Schilling
Communications in mathematical physics 191 (2), 325-395, 1998
1001998
Existence of Kirillov–Reshetikhin crystals for nonexceptional types
M Okado, A Schilling
Representation Theory of the American Mathematical Society 12 (7), 186-207, 2008
982008
Kirillov–Reshetikhin crystals for nonexceptional types
G Fourier, M Okado, A Schilling
Advances in Mathematics 222 (3), 1080-1116, 2009
902009
An A₂ Bailey lemma and Rogers-Ramanujan-type identities
G Andrews, A Schilling, S Warnaar
Journal of the American Mathematical Society 12 (3), 677-702, 1999
891999
K-theory Schubert calculus of the affine Grassmannian
T Lam, A Schilling, M Shimozono
Compositio Mathematica 146 (4), 811-852, 2010
792010
A uniform model for Kirillov–Reshetikhin crystals I: Lifting the parabolic quantum Bruhat graph
C Lenart, S Naito, D Sagaki, A Schilling, M Shimozono
International Mathematics Research Notices 2015 (7), 1848-1901, 2015
772015
Virtual crystals and fermionic formulas of type 𝐷_ {𝑛+ 1}⁽ ²⁾, 𝐴_ {2𝑛}⁽ ²⁾, and 𝐶_ {𝑛}⁽ ¹⁾
M Okado, A Schilling, M Shimozono
Representation Theory of the American Mathematical Society 7 (5), 101-163, 2003
752003
Supernomial coefficients, polynomial identities and q-series
A Schilling, SO Warnaar
The Ramanujan Journal 2, 459-494, 1998
721998
k-Schur functions and affine Schubert calculus
T Lam, L Lapointe, J Morse, A Schilling, M Shimozono, M Zabrocki
702014
A Uniform Model for Kirillov–Reshetikhin Crystals II. Alcove Model, Path Model, and
C Lenart, S Naito, D Sagaki, A Schilling, M Shimozono
International Mathematics Research Notices 2017 (14), 4259-4319, 2017
622017
On the representation theory of finite J-trivial monoids
T Denton, F Hivert, A Schilling, NM Thiéry
arXiv preprint arXiv:1010.3455, 2010
612010
X= M for symmetric powers
A Schilling, M Shimozono
Journal of Algebra 295 (2), 562-610, 2006
562006
A bijection between type Dn (1) crystals and rigged configurations
A Schilling
Journal of Algebra 285 (1), 292-334, 2005
532005
Crystal structure on rigged configurations
A Schilling
International Mathematics Research Notices 2006 (9), 97376-97376, 2006
502006
Markov chains, -trivial monoids and representation theory
A Ayyer, A Schilling, B Steinberg, NM Thiéry
International Journal of Algebra and Computation 25 (01n02), 169-231, 2015
472015
Fermionic formulas for level-restricted generalized Kostka polynomials and coset branching functions
A Schilling, M Shimozono
Communications in Mathematical Physics 220, 105-164, 2001
462001
Multinomials and polynomial bosonic forms for the branching functions of the su (2) M x su (2) N/su (2) M+ N conformal coset models
A Schilling
Nuclear Physics B 467 (1-2), 247-271, 1996
461996
現在システムで処理を実行できません。しばらくしてからもう一度お試しください。
論文 1–20